Higher-Order Modes for Shielded Offset Striplines

Hyo Joon EOM  Jin Joo KIM  Jang Soo OCK  Young Seung LEE  Jong Hwa KWON  

IEICE TRANSACTIONS on Communications   Vol.E94-B   No.1   pp.330-333
Publication Date: 2011/01/01
Online ISSN: 1745-1345
DOI: 10.1587/transcom.E94.B.330
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Electromagnetic Compatibility(EMC)
mode-matching,  striplines,  

Full Text: PDF>>
Buy this Article

Wave propagation along shielded offset striplines is investigated. The mode-matching method is applied to obtain TE and TM mode dispersion relations in simple series form. Computations are performed to illustrate field propagation characteristics for various offset stripline geometries.